On numerical
solution of semilinear singular perturbation problems by using the Hermite
scheme on a new Bakhalov-type mesh
Novi Sad Journal of Mathematics, Tome 33 (2003) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2003_33_1a_12,
author = {D.
Herceg and M. Miloradovi\'c},
title = {On numerical
solution of semilinear singular perturbation problems by using the {Hermite}
scheme on a new {Bakhalov-type} mesh},
journal = {Novi Sad Journal of Mathematics},
pages = {145-161},
year = {2003},
volume = {33},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2003_33_1a_12/}
}
TY - JOUR AU - D. Herceg AU - M. Miloradović TI - On numerical solution of semilinear singular perturbation problems by using the Hermite scheme on a new Bakhalov-type mesh JO - Novi Sad Journal of Mathematics PY - 2003 SP - 145 EP - 161 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_2003_33_1a_12/ ID - NSJOM_2003_33_1a_12 ER -
%0 Journal Article %A D. Herceg %A M. Miloradović %T On numerical solution of semilinear singular perturbation problems by using the Hermite scheme on a new Bakhalov-type mesh %J Novi Sad Journal of Mathematics %D 2003 %P 145-161 %V 33 %N 1 %U http://geodesic.mathdoc.fr/item/NSJOM_2003_33_1a_12/ %F NSJOM_2003_33_1a_12
D. Herceg; M. Miloradović. On numerical solution of semilinear singular perturbation problems by using the Hermite scheme on a new Bakhalov-type mesh. Novi Sad Journal of Mathematics, Tome 33 (2003) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2003_33_1a_12/